# SDR DXTA2012031904925

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Amd FALCON2000
- Aircraft serial: 169
- Aircraft time: 8,722 hours, 5,399 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 7G1042
- Part serial: 829
- Condition: Inoperative
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

AMBER BRAKE PRESSURE ANNUNCIATOR ILLUMINATED DURING TAKEOFF ROLL,  FOLLOWED BY A RED TAKE OFF CONFIGURATION ANNUNCIATOR.  ABORTED TAKEOFF AT 60 KTS.  TROUBLESHOT AND FOUND RT BRAKE PRESSURE SWITCH R145GC SHORTED.  R & R PRESSURE SWITCH.  OPS AND LEAK CHECKED GOOD.  ALL WORK DONE IAW WDM 32-41-00.
